Matrix Uvarov Transformation on the Unit Circle: Asymptotic Properties

Herbert Dueñas, Edinson Fuentes, Luis E. Garza*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let σ be an l× l Hermitian matrix measure supported on the unit circle. In this contribution, we study some algebraic and analytic properties of matrix orthogonal polynomials associated with the Uvarov matrix transformation of σ defined by dσum(z)=dσ(z)+∑j=1mMjδ(z-ζj),where Mj is an l× l positive definite matrix, ζj∈ C with ζj≠ ζi and δ is the Dirac matrix measure.

Original languageEnglish
Pages (from-to)279-315
Number of pages37
JournalBulletin of the Malaysian Mathematical Sciences Society
Issue number1
Publication statusPublished - Jan 2021
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2020, Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia.

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Matrix Uvarov Transformation on the Unit Circle: Asymptotic Properties'. Together they form a unique fingerprint.

Cite this